# SDR USAA990912

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 30,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION AT NUTPLATE HOLES ON UPPER T-CAP OF FLOORBEAM AT BS 947, LBL 14 TO RBL 14, WL 208.  CORROSION LEVEL 1.  SPLICED NEW UPPER CHORD/DOUBLERS PER SRM 53-00-51 AND TR 53-60-02.  (M)
